dc.contributor.author | Helgason, Sigurdur | |
dc.date.accessioned | 2005-08-31T23:15:13Z | |
dc.date.available | 2005-08-31T23:15:13Z | |
dc.date.issued | 1988 | |
dc.identifier.uri | http://hdl.handle.net/1721.1/26690 | |
dc.description | First published in the Notices of the American Mathematical Society in Vol.35, 1988, published by the American Mathematical Society | en |
dc.format.extent | 427991 bytes | |
dc.format.mimetype | application/pdf | |
dc.language.iso | en_US | en |
dc.publisher | American Mathematical Society | en |
dc.subject | symmetric spaces | en |
dc.subject | lie groups | en |
dc.title | Response to Steele Prize Award | en |
dc.type | Article | en |
dc.identifier.citation | Notices of the American Mathematical Society 35 (1988), 965-967 | en |
dc.contributor.department | Massachusetts Institute of Technology. Department of Mathematics | |